# SDR SWAA2025122955665

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 70,778 hours, 42,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT/SALIDA SIGN FELL FROM FORWARD CABIN ON TAKEOFF.   R & R FWD EXIT SIGN LIGHT ASSY IAW AMM 33-51-01.
